# SDR AWXA0001051

- Difficulty date: December 12, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 60B002534
- Part serial: 1091
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 53,754 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - RT MLG DID NOT RETRACT ON TAKEOFF, ALL GEAR DOORS OPERATED NORMAL. TROUBLESHOT PER FIM; REMOVED AND REPLACED THE RT. MLG DOOR UPLOCK AND DOWNLOCK SEQUENCE VALVES, PERFORMED GEAR RETRACTION TEST AND ALL FUNCTIONS NORMAL.
